Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: Operations research for management by Joseph F. McCloskey; Florence N. Trefethen; Ellis A. Johnson

Reviewed Work: Operations research for management by Joseph F. McCloskey, Florence N. Trefethen, Ellis A. Johnson
Review by: W. Prager
Quarterly of Applied Mathematics
Vol. 14, No. 4 (JANUARY, 1957), p. 440
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43636028
Page Count: 1
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
440
    440